eHealthMe - FDA and Social Media, Personalized eHealthMe - FDA and Social Media, Personalized

FDA and Social Media, Personalized

Tools
Drugs A-Z       Conditions A-Z       Feature support groups

Review: could Ginger cause Tinnitus?

We study 152 people who have side effects while taking Ginger from FDA and social media. Find out below who they are, when they have Tinnitus and more.

Get connected: join a mobile support group for people who take Ginger and have Tinnitus >>>

Ginger

Ginger (latest outcomes from 182 users) has active ingredients of ginger. It is often used in nausea.

Tinnitus

Tinnitus (a ringing in the ears) (latest reports from 115,378 patients) has been reported by people with depression, high blood pressure, osteoporosis, high blood cholesterol, stress and anxiety.

On Oct, 13, 2014: 152 people reported to have side effects when taking Ginger. Among them, 1 people (0.66%) has Tinnitus.

Trend of Tinnitus in Ginger reports

Time on Ginger when people have Tinnitus * :

n/a

Gender of people who have Tinnitus when taking Ginger * :

FemaleMale
Tinnitus100.00%0.00%

Age of people who have Tinnitus when taking Ginger * :

0-12-910-1920-2930-3940-4950-5960+
Tinnitus0.00%0.00%0.00%0.00%0.00%0.00%0.00%100.00%

Severity of Tinnitus when taking Ginger ** :

n/a

How people recovered from Tinnitus ** :

n/a

Top conditions involved for these people * :

  1. Smoking cessation therapy (1 people, 100.00%)
  2. Anxiety (1 people, 100.00%)

Top co-used drugs for these people * :

  1. Chantix (1 people, 100.00%)
  2. Xanax (1 people, 100.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Tinnitus while taking Ginger?

Get connected! Join a mobile support group:
- support group for people who take Ginger and have Tinnitus
- support group for people who take Ginger
- support group for people who have Tinnitus

Comments from related studies:

  • From this study (2 days ago):

  • I had a radiation treatment 2 summers ago to stop the function of my thyroid due to Grave's dis ease (HYPERTHYROIDISM). I went from brand name synthroidown to a generic version they was switched by my doctor to Tirosint in June 2014. I noticed mild dizziness only occasionally until about a month ago (Sept 2014). I woke up around 3 am with sever verigorous and extreme nausea. The emergency room doc said I had disengaged ear crystals and gave me some Internet printouts of the Dix Hall Pyke and Eply maneuvers to diagnose and to help move them to a place in my ear where they would no longer cause harm. It was suggested to go to an ENT if the symptoms didn't go away. I was prescribed Meclizine and Lorzepam. They monitored me after taking Meclizine and although it didn't take away the dizziness I wasn't as nauseous. Instead of waiting I went right to an ENt in front of the hospital. Hthat doctor also told me about the crystals and scheduled me with another ENT for a hearing and other test. That doc confirmed BPPV (positional vertigo). I made another appt with the first ENT doc bease I believed the positional vertigo wasn't a correct diagnosis. I asked again if he would please check my thyroid blood work to see if maybe I was having a problem with Tirosint which is the only relatively new drug I had changed in my life. He agred and also signed me up for an MRI tof rule out a brain tumor just in case. I got a call from his office soon after to come in to discuss my blood test results. I asked them to send them to my endo. My endo doc called me that night. HE told me to immediately stop taking the Tirosint and that my hyperthyroid is had returned. I went from 100 mcg of synthroid to 88 mcg on Tirosint. HE said let's get the drug out of your system for 2 weeks and we will check your blood again. I go on Oct 18 for the blood work. The following Monday after the MRI the expedited the results to the ENT and I went to see him for the results. HE showed me my T3 and T4 results and also revease I now had a brain cyst or tumor in my right temporal lobe. HE said I'm also diagnosing you with Menieres which is most likely due to the return of your hyperthyroidsim. HE said "I'm interested to know if the Meniere's will stop after your endo gets your thyroid back under control." He asked for me to return to him in a year and said that I should follow up with a neurologist in 6 months. The ringing is now in both ears. The vertigo is always with me. I feel unbalanced. I have diarrhea all the time, headaches, blurred vision. I know it's the Tirosint! Is there anyone else on here that develope brain cysts or tumors as a result of Tirosint? They said that can't rule out a low grade glioma. I'm a single mom of 3 children ages 11, 14, and 15. I'm a science teacher and have only taught about 5 years. This is ruining my life!

    Reply

  • From this study (2 weeks ago):

  • hissing/ringing in ears started about 2-3 months ago. I have quit taking tramadol with no improvement.

    Reply

  • From this study (3 weeks ago):

  • What do I do??? this has got to stop I will go crazy

    Reply

Post a new comment    OR    Read more comments

Can you answer these questions (what is this?):

  • Tinnitus sufferers using buspar ,did ringing get worse
    I am on Zoloft & ringing has been bad last 7 days..dr thinks BuSpar would be milder, just heard scary stories of worse ringing...any help appreciated

  • Omeprazole or pantoprazole?
    I take an oral contraceptive, Diane-35 ED, which is not in the list of drugs to choose from on this site. Recently, the medication I was taking for my stomach ulcer (Omeprazole) became unavailable in my country of residence and was replaced by Patoprazole. I started taking it yesterday morning a ...

  • Can a failed lap nissan cause tinnitus
    Can a failed lap Nissan cause tinnitus. I have one and I noticed that I no longer have the huge amount of flatulence that I used to - I seem to have an air dynamic that is "off" in my body/head and it is causing tinnitus in one ear. Can this be possible?

More questions for: Ginger, Tinnitus

You may be interested at these reviews (what is this?):

  • Still ill after several years
    I became ill several years ago. It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis. After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured. My doc gave me Beconase Aq at first and th ...

  • Seizure disorder med problems
    Velafaxine 150 mg. 1 per day. In process of switching from Topiramate 50 mg. 1 pill in morning & one at night (going off of this because of kidney stones) Was on this medication approximately 10 years. Lamotrigine 2 25mg pills in morning and 2 - 25 mg. pills at night. On the 3rd day of ...

  • Ginger root and hot flushes
    Ever since I started drinking water infused from ginger root, I get all of a sudden hot flushes. As soon as I stopped drinking water with ginger root the flushes immediately stopped.

More reviews for: Ginger, Tinnitus

Drugs in real world that are associated with:

Could your condition cause it?

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

44 million health professionals and patients have studied on eHealthMe. Recent studies:

- Prolia for a 33-year old woman who has Osteoporosis (50 minutes ago)

- Tramadol for a 34-year old woman who has Pain - Back (52 minutes ago)

- Vicodin for a 50-year old woman who has Back Injury (1 hour ago)

 

Recent mobile support groups

- Osteoporosis

- Prolia

- Back Injury

- Vicodin

- Loss Of Hair and Vicodin

 

Recent user comments

- "Horrible pain all over can't sleep due to sore throat ... " (52 minutes ago)

- "I've been on vicodin for 8 plus years hair is coming ... " (1 hour ago)

- "Diagnosed with a variety of cardiac arrthymias. Dr. ... " (9 hours ago)

 

Recent searches

- Libido Increased
- White Cabbage
- Semetah
- Heartburn
- Malignant Neoplasm Of Orbit

   

About - Terms of service - Privacy policy - Press - Advertise - Apps - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.